Solvability and asymptotics of solutions of crack-type boundary-contact problems of the ocuple-stress elasticity.
Georgian mathematical journal, Tome 10 (2003) no. 3, pp. 427-465
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Couple-stress elasticity, anisotropic homogeneous medium, asymptotic expansion, strongly elliptic pseudodifferential equations, potentials
@article{GMJ_2003__10_3_54725,
author = {Chkadua, O.},
title = {Solvability and asymptotics of solutions of crack-type boundary-contact problems of the ocuple-stress elasticity.},
journal = {Georgian mathematical journal},
pages = {427--465},
year = {2003},
volume = {10},
number = {3},
zbl = {1149.74311},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_54725/}
}
TY - JOUR AU - Chkadua, O. TI - Solvability and asymptotics of solutions of crack-type boundary-contact problems of the ocuple-stress elasticity. JO - Georgian mathematical journal PY - 2003 SP - 427 EP - 465 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_54725/ LA - en ID - GMJ_2003__10_3_54725 ER -
%0 Journal Article %A Chkadua, O. %T Solvability and asymptotics of solutions of crack-type boundary-contact problems of the ocuple-stress elasticity. %J Georgian mathematical journal %D 2003 %P 427-465 %V 10 %N 3 %U http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_54725/ %G en %F GMJ_2003__10_3_54725
Chkadua, O. Solvability and asymptotics of solutions of crack-type boundary-contact problems of the ocuple-stress elasticity.. Georgian mathematical journal, Tome 10 (2003) no. 3, pp. 427-465. http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_54725/